# SDR CA990927082

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

(CAN) EN ROUTE ELECTRICAL SMELL IN FORWARD GALLEY, GALLEY POWER TURNED OFF BURN SMELL PERSISTED, EMERGENCY DECLARED AND AIRCRAFT LANDED.  OVEN REMOVED AND ROUTED FOR REPAIR.  NEW OVEN INSTALLED AND RUN FOR ONE HOUR AND NO SMELL.
